# SDR SWAA2023020183332

- Difficulty date: December 19, 2022
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N564WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30244
- Aircraft time: 55,884 hours, 38,078 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Part number: NOTENTERED
- Condition: Elongated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE WEB - INTERCOSTAL LOCATED BETWEN BS420 TO BS440 AND RBL22 FWD CARGO COMPARTMENT 2022-695560<[01] REPLACED WEB - INTERCOSTAL LOCATED BETWEN BS420 TO BS440 AND RBL22 FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 ;SRM 51-40-02 SEE INDIVIDUAL SIGN OFFS BELOW;[02] CERTIFIED WORK PERFORMED RII  SEE INDIVIDUAL SIGNOFFS BELOW
